# SDR AALA202206022052

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 32,099 hours, 12,910 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6035
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 15,862 hours, 8,208 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GETTING DIRTY SOCK SMELL IN COCKPIT. APU IS OFF.  MAINTENANCE FOUND THE APU LEAKING OIL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
